# SDR DALA2019060523401

- Difficulty date: June 1, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- Aircraft time: 82,700 hours, 37,311 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIDDEN CORROSION ON SPLICE FROM STA 1460 AND S-28L IN REF AMDS 2020-2444 AND NRC 00145. CORRECTIVE ACTION: SUMMARY IN REFERENCE NRC 00418-NIVEL CORROSION 2, SPLICE FROM STA 1460 AND S-28L WAS REPLACED PER B757-200 SRM. (1101937)
